# SDR CA010105006

- Difficulty date: January 3, 2001
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 57,127 hours, 33,106 cycles
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65448517
- Condition: Broken
- Location: Spoiler Actuator
- Component: Spoiler Actuator, Boeing, 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, 17C CHECK OF NR 4 GROUND SPOILER, SPOILER FOUND TO BE LOOSE. FOUND NR 4 SPOILER ACTUATOR, BODY END THAT ENCLOSED THE BEARING, BROKEN AWAY. ACTUATOR REPLACED AS PER WORK CARD 51160.
